Access count of this item: 61

Files in This Item:
File Description SizeFormat 
0258-7.pdf340.53 kBAdobe PDFView/Open
Title: On Some Evolution Equations of Subdifferential Operators (非線形問題の解析 : Analysis of Nonlinear Problems, RIMS, 1974)
Authors: MARUO, KENJI
Author's alias: 丸尾, 健二
Issue Date: Dec-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 258
Start page: 97
End page: 103
URI: http://hdl.handle.net/2433/105783
Appears in Collections:Analysis of Nonlinear Problems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.